# SDR AALA202301177673

- Difficulty date: December 28, 2022
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 60,938 hours, 25,312 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING INSPECTION MAINTENANCE FOUND AN EXISTING UNDOCUMENTED FUSELAGE SKIN PANEL REPAIR LOCATED BETWEEN BS 500B AND BS 500C, AND BETWEEN S1R AND S3R. DOUBLER REPAIR INSPECTED PER SRM 53-00-01-2R PROCEDURE 3 REPAIR 3.
